# SDR RAIA00702051

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 20,787 hours, 17,928 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT NR 5464 - STL - FLAPS WOULD NOT RETRACT AFTER T/O.  MAINTENANCE RESET POWER TO SYSTEM.  OPS CHECK GOOD OF FLAP EXTENSION AND RETRACTION, NO DEFECTS NOTED.
